T O P

Hair getting worse while on fin?

Hair getting worse while on fin?

AutoModerator

It looks like this post is about **Finasteride**/Propecia. Before asking any questions, 1. Read the [wiki on Finasteride](https://reddit.com/r/tressless/wiki/index#wiki_finasteride). 2. [Search posts for Finasteride](https://reddit.com/r/tressless/search?q=flair%3Afinasteride&restrict_sr=on&sort=new&t=all), because your question has probably been asked before. 3. If this is a question asking if you are now or will experience side effects, see a doctor, nobody on the internet can answer that for you. *I am a bot, and this action was performed automatically. Please [contact the moderators of this subreddit](/message/compose/?to=/r/tressless) if you have any questions or concerns.*


Future_Astronaut_820

2months is usually too early for results


[deleted]

It gets worse before it gets better


bortisisimo

Does it? How legit is your claim


[deleted]

Speaking from personal experience. Im only 4 months in and 1-2 months was horrific. I was shedding and wayyyyy below baseline. Now im 4 months in and noticing thickening and some regrowth on my hairline too. Its very subtle but its helping me. Keep in mind i also added minoxidil like 3 weeks ago.


Realistic-Bee-9837

This is a phase (not side effect, phase) of using fin. It shows its working. They will grow back stronger. Dont worry.


jxkxr213

Same here really worried about it tbh it sheds like it’s nothing no mercy at all. Just finished my first month hoping it stops soon